# SDR AALA201801129025

- Difficulty date: January 10, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N919NN
- Make and model: Boeing 737823
- Aircraft serial: 29573
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. L2 SLIDING WINDOW "OVERHEAT" LIGHT ILLUMINATED, FOLLOWED BY WINDOW CRACKING BEYOND LIMITS. REPLACED WINDOW HEAT CONT NR 3, PER 30-41-11, OPS CHECK NORMAL.  (SEE ALSO SDR AALA201801129022)
